| Model Number |
5400210058 |
| Medical Device Problem Codes |
Fracture (1260); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer sales representative reported that the duraguard elbow was broken at the user facility.No information was available regarding patient involvement, adverse consequences, or surgical delay.
Event or Problem Description
The manufacturer sales representative reported that the duraguard elbow was broken at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.